# SDR ASAA0944253

- Difficulty date: January 16, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353521
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED STR 4L STA 807.  REMOVED CRACKED SHEAR CLIP AND INSTALLED NEW IAW SRM 51-40-02 PG 30 AND 51-40-02 PG2.
